I've been given a dosage of 25-75mg. I'm 23 and have been on Seroquel for just over 3 months now. I apparently called 2 friends today morning in my sleep, and one of my clients... Only thing I said to my friend was "mmmmmm", I was mumbling and sounded very tried apparently. Is there a reason to why I picked up my phone and called her and my client in the midst of my sleep??
18 Aug 2012
Hello Carlos89. That is not that unusual. Seroquel has hypnotic qualities to the drug and it happens. If you find it continues on a regular basis, talk to your doctor. Either your dose might be adjusted reduced (your dose is low). If that doesn't work out for you, you might have to go on another medication. There are options. Best of wishes, pledge
18 Aug 2012
I take 150-300mg for insomnia & my dreams also are so realistic & lifelike that there have been times that I've woken up in the am & thought for a few seconds that they really took place until I ponder them for about a minute & realize I was dreaming. Not that I wish this on anybody else, it is actually a relief that I'm not the only one who experiences this! Lol. My husband has thought after I've taken it at night that I seem drunk like & that I insist to continue doing whatever activity I had been doing as the seroquel kicks in. I've finally convinced him that the Seroquel is the culprit but that other than these weird anomolies, its still the best med for my insomnia as I've tried everything else. Good luck & thanks for sharing!
19 Aug 2012
Hi, i've experienced really vivid dreams and waking myself up by talking in my sleep since i started taking Seroquel (XR) a couple of years ago. I have heard it is quite common, as Pledge has said it is a side effect of the medication. I guess you need to weigh up the pro's and con's of continuing with it. For me, i can deal with the side effects as i believe the medication is really helping my BPD. Sorry i can't be of more help...
19 Aug 2012
I have also been on sequel 25 during the day & 200 at night & I would wake up talking & wake my partner up as well id be yelling at him for whatever reason & he was asleep not doing anything. It has caused us some sleepless night. I am no longer on it but I will have to agree with pledge u may need ur dose adjusted or a different medication.
19 Aug 2012
Hi Carlos89!! Like some of the other posts have said, this is not unusual... I used to take Ambien and actually stopped taking it because I would get up in the middle of the night and eat and not remember it, I would wake my Fiance and son up in the middle of the night and have strange conversations with them and then not remember it the next morning, and the thing that stopped me from taking it was that one night I actually tried to drive!!! Thank God my son heard me get up and start the car!! If he wouldn't have woke my fiance up and they both came out before I drove off god knows what could have happened!!! Seroquel is a Hypnotic just like Ambien and Lunesta, and they can make you do strange things, your best bet is to tell your doctor what happened and see if he or she can give you one of the older drugs for sleep. I hope this helps... Good Luck! :)
19 Aug 2012
Hello Carlos89, I also experienced calling people when asleep while on seroquel. My husband told me I was very active when I slept, he said I would talk in my sleep, walk in my sleep, I would sometimes keep a good conversation going, other times didn't make sense, and wow what vivid dreams. It did help me sleep really good though. I find it to be a crazy drug, but very interesting. Lol.
Best to you and your experience with seroquel, however, if it bothers you talk to your dr. about maybe changing to another medicine.
Take care... pamee
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
went to dr for aniexty & for having bad mood swings.(being fine one minute then just flipping out the next)& having trouble going to ...
6 answers • 10 Nov 2010
While on Seroquel (for several month), I began experiencing severe insomnia, sometimes getting 1 or 2 hours of sleep a night... and many,many nights, ...
9 answers • 11 Jul 2011
I've been on Gabapentin for two months and have just had to increase my dosage from 300 mg. to 600 mg. in order to relax my feet enough to ...
2 answers • 27 Mar 2015
I'm on Seroquel, Topamax, Lamictal & Paxil for my Bipolar & depression. The Seroquel didn't help me sleep like my Dr said. ...
18 answers • 11 Sep 2015